# SDR DALA2025012100505

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,500 hours, 2,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 AFT RIGHT DOOR HARD TO DISARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM 4R DOOR GIRT BAR ATTACHMENT POINTS AND OPS CHECK OF ARM, DISARMED NORMAL. REF A330 AMM 52-10. (6784567)
